On the Uniqueness of Limit Cycles in a Generalized Lienard System

Zhang Daoxiang, Ping Yan

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalQualitative Theory of Dynamical Systems
Volume18
Issue number3
Pages (from-to)1191–1199
Number of pages9
ISSN1662-3592
DOIs
Publication statusPublished - Dec 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • Generalized Lienard systems
  • Limit cycle
  • Uniqueness
  • Hyperbolicity
  • EXISTENCE
  • EQUATION

Cite this